MathSciNet Relay Station
MathSciNet bibliographic data
MR2412783 (2009j:11089) 11G05
Masser, David; Zannier, Umberto Torsion anomalous points and families of elliptic curves. C. R. Math. Acad. Sci. Paris 346 (2008), no. 9-10, 491–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement